# SDR SWIA202053105

- Difficulty date: October 1, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N197SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000709
- Aircraft time: 7,306 hours, 4,278 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Cracked
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE IS CRACKED AT UPPER MOUNTING POINT.  C-CHECK RO 10/7/2020.  REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE ON RACK, REF AMM.
